# SDR E812004F00006

- Difficulty date: April 15, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N22HP
- Make and model: Cessna S550
- Aircraft serial: S5500103
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 2052111
- Condition: Loose
- Location: Anti Ice Sys
- Part time: 10,214 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT INTERMITTENT ENGINE ANTI-ICING ANNUNCIATOR FAULT COMPLAINTS IAW MM AND TECH SUPPORT.  FOUND (5) WORN/LOOSE PINS IN LT SIDEWALL AREA CONNECTOR P1289.  REPLACED PINS AND REINSTALLED CONNECTOR.  TKS/ENGINE ANTI-ICE SYSTEMS OPERATIONAL CHECKS, OK.  SUSPECT RELATIVELY HIGH AC TT AND MAINT OPERATIONS IN AREA A POSSIBLE CASUAL FACTOR.
